# SDR IXXA20251026003

- Difficulty date: October 26, 2025
- Submitted: October 26, 2025
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 94,719 hours, 35,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 145T138212
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD AT STA 903.5 RBL89 CRACKED
